MathSciNet Relay Station
MathSciNet bibliographic data
MR902755 60B12
Buldygin, V. V.; Solntsev, S. A. The strong law of large numbers for sums of independent random vectors with operator normalizations and the convergence to zero of Gaussian sequences. (Russian) Teor. Veroyatnost. i Primenen. 32 (1987), no. 2, 266–281.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement